A simple multiple variance ratio test
K. Victor Chow and
Karen C. Denning
Journal of Econometrics, 1993, vol. 58, issue 3, 385-401
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (218)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(93)90051-6
Full text for ScienceDirect subscribers only
Related works:
Software Item: CHOWDENNING: RATS procedure to perform Chow-Denning multiple variance ratio test 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:58:y:1993:i:3:p:385-401
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().